# SDR UALA2012072604063

- Difficulty date: July 25, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 71,303 hours, 26,733 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bypass Valve
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Component: Fuel/Oil Cooler
- Component part number: 471111172
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE FUEL OIL COOLER LEAKING.  REMOVED AND REPLACED RT FUEL/OIL COOLER BYPASS VALVE.  OPS CHECKED GOOD.
